# SDR F3LA2009111800231

- Difficulty date: November 14, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N924FR
- Make and model: Airbus A319-111
- Aircraft serial: 2030
- Aircraft time: 21,628 hours, 10,412 cycles
- Engine: Cfmint CFM565B5P
- Engine time: 21,628 hours, 10,412 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Nr 2
- Part time: 21,628 hours, 10,412 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW MADE AN AIR RETURN DUE TO MULTIPLE BIRD STRIKES DURING CLIMB OUT CAUSING THE NR 2 ENGINE COMPRESSOR TO STALL.  MX REMOVED AND REPLACED THE NR 2 ENG ASSY AND INLET COWL ASSY, REFERENCE MP71042-01 AND MP71042-02.  MX PERFORMED AN OPS CHECK, LEAK CHECK AND RETAINED CAT IIIB STATUS.
